# SDR DALA2023122710629

- Difficulty date: December 25, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 90,035 hours, 40,342 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 DISC: OXYGEN PANEL MASK DEPLOYED / LOCATIONS:15A ON TAKEOFF. C/A: *** CONTRACT MAINTENANCE EVENT - OCM: 274324 *** PLEASE REF LOG 0125959 FOR CORRECTIVE ACTION (LP: 0125959) STOWED MASKS, MEL CLEARED, PLACARD REMOVED, M PROC REVERSED. (LP: 0125959)
